# SDR 95ZZZW629

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION INDICATES 2 CRACKS IN EXTERNAL SKIN AT FASTENER HOLES, FS 1044, BETWEEN LONGERONS 12-13 LEFT AND 12-13 RT.  REPAIRED SKIN PER SRM 53-01, FIGURE 2, SHEET 3.
